# SDR 9802509760

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FLIGHT CREW DISCOVERED SMOKE IN THE AIRCRAFT CABIN.  FLIGHT CREW DECLARED AN EMERGENCY, SHUT DOWN THE CABIN LIGHTING SYSTEM, AND LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRE ENDS AT S3-94 L741AH16 AND L741Y20.  OPERATIONAL CHECK OK.
